# SDR UIEA2019060304380

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,442 hours, 21,483 cycles
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: No Test
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN MASK MICROPHONE FAILS TEST. ( REMOVED AND REPLACED F/O OXYGEN MASK IAW AMM 35-11-04.   LP 1088341 - M2: SWAPPED OBSERVER AUDIO SELECTOR PANEL WITH F/O IAW AMM 23-40-00. OPS CHECK GOOD.  )
